# SDR SWIA971221

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAKEOFF PLUS 3 MINUTES GOT FLAP DISAGREEMENT WHEN INITIATED FLAP RETRACTION AFTER TAKEOFF.  RETURNED TO SLC.  RESET FLAP SYSTEM AND RAN FLAPS SEVERAL TIMES.  OPS CHECKS NORMAL.
